# SDR EIA2006252

- Difficulty date: September 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 10712
- Aircraft time: 16,345 hours, 25,844 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON NACELLE STA 180-240 R INTERIOR FOUND SKIN ABRASIVE.  SKIN REPAIRED IAW EA 54-0242.
